I don't know if it is this new drug I started the beginning of this week, but I upped the dose again as my doctor instructed and started throwing up. It wasn't like I had the flu, no fever and no aches just throwing up. As soon as I threw up 3 times I felt better and was able to act all normal like nothing happened... Any ideas?
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??